# SDR ASOA2015071413344

- Difficulty date: June 24, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 28,914 hours, 20,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR TOP ANGLE OTBD SIDE HAS CORROSION.  BLENDED CORROSION TO THE SERVICE DOOR TOP ANGLE IN REF TO SRM 51-21-06-001-001-A01. FOUND TO BE 100 PERCENT  MATERIAL LOSS IN REF TO SRM 51-21-23-11-002-A01.  R & R DOOR TOP ANGLE IN REF TO SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.  REMOVED FWD AND AFT LOWER SERVICE DOOR LATCH ASSY REF TO AMM 20-21-00-8910-801-A01, 53-21-27-000-802-A01.
